# SDR QR9R2025080700001

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9761
- Aircraft time: 4,571 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: 750681
- Condition: Failed
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO YAW ACTUATOR AND BACKUP SAS STAYED ILLUMINATED ON CAD. YAW ACTUATOR FAILED AP TEST. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-1.
